# SDR IPXA2019103098440

- Difficulty date: October 10, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Bs 1288-1295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLONGERON 28 R/H SIDE IS CORRODED BETWEEN STA. 1288-1295.REPAIRED CORRODED LONGERON 28 R/H SIDE BETWEEN STA. 1288-1295 IAW VT-SAA EA 011-5310-01-A7935 REV. I/R AND UPS EO MD11-5310-74445-A. (MAJOR)
